Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Penile deviation to the left when erect, has increased over the years, not sexually active. Will it pose any complications?

hii good evening sir:-) I m 22 yrs old,168 cm,58 kg Im 3rd yr MBBS student from karnataka.. I have penile deviation to the left side since 4 yrs..when it is erect..intially it was a slight deviation then it progressed to present deviation of about 35 degree to sarts deviating after 1/5th of length..i never had intercourse and im afraid that it may pose there any cure for it sir? thank you sir...
Asked On : Tue, 30 Oct 2012
Answers:  1 Views:  181
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.You have penile deviation on left side more noticed on erection.This is due to short Tunica albuginea of corpora cavernosa on left side compared to Rt side.There is no medical treatment for this .You have to consult Urologist who after clinical examination will carry out surgery to placate the Tunica Albuginea on Rt side. .
Answered: Tue, 30 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor